# SDR 2002F00523

- Difficulty date: January 14, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781032135
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1302 - DFW - 130 MILES FROM ORIGINATING STATION, AIRCRAFT LOST HYDRAULIC PRESSURE.  CREW RETURNED TO STATION AT MAX GEAR EXTENSION SPEED.  GEAR WAS PUMPED DOWN USING EMERGENCY CHECKLIST.  HYDRAULIC LEAK CAUSED LOSS OF HYDRAULIC FLUID LEADING TO LOSS OF HYDRAULIC PRESSURE.  REPAIRED LINE BY SPLICING IN NEW SECTION PER MM.  BOTH HYDRAULIC PUMPS CHANGED DUE TO EXCEEDING MM RESTRICTION ON LENGTH OF TIME THE PUMPS CAN RUN WITHOUT FLUID.  (M)
